Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

is it normal to have a bad headache when first starting accutane

Recommended Posts

ever since i popped my first pill to day ive had a bad headache and now i took my second one and i still have it. Its like on and off and its kind of bothering me. Is this normal in the beginning because on he box it says if headache occurs discontinue product but that sounds kind of stupid

Share this post


Link to post
Share on other sites

also one more thing i know this is going to sound funny but ive never had a pimple heal without popping it first and now that im on accutane everyone says not to pop your acne but those wite heads are so tempting and ive never had a white head clear without popping it first. Can anyone give me some tips on how to heal white heads

Share this post


Link to post
Share on other sites

Many people get headaches when they start Accutane. It usually means you are getting dehydrated and need to increase your intake of water. It could also mean that your eyes are drying out and you may find that moisturizing eyedrops (not the "get the red out" kind) help to ease the headache. You can take an OTC pain reliever like Advil as well. The headaches generally stop within a few weeks, they don't last through the whole course.

But if your headache is severe and is accompanied by nausea and visual disturbances you should immediately contact your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×